Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: Cetirizine HCl capsules, 10 mg. Antihistamine/indoor & outdoor allergies. 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Compare to the active ingredient in Zyrtec (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Zyrtec). Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
Always refer to the actual package for the most accurate information